I get bad headaches when I start taking this med and have a hard time with the nausea. I know i need the med since I got diagnosed with major depression and panic attacks. I just wanted to know is there any OTC medicine I can take so I can get over these headaches while I am at work.
Alucard; Really what you need to do is call your doctor or the Pharmacist and find out what you can take. On the good side, these side effects normally within 1 to 2 weeks go away. That is the hardest part of starting some of these medications, Then from there on you should notice more and more benefits from the medication most people start to feel better between 6 to 8 weeks where it get to the full blood level but you should notice some changes even before that if this is the one for you. But it has been pretty effective. But just to be safe give your doctor a call because they should know everything you are taking. and the same with the pharmacist. you always want to let them know what all your taking even if it's a vitamin or some kind of natural medication. Just so you know most of these medications work similar such as the first week or two can be very hard on some but many others don't notice anything.
But the hardest part is having to take these medications but it is a hit and miss to see if it's going to work for you. But this is one of the newer and has had a real good track record so far.but in the same family of many of the others out. And does not have as many side effects ok hope this helps you and please put a call into the doctor but if you can't reach the doctor call the pharmacist and let them know you can't deal with the headaches or nausea and remember that they should go away on their own between 7 and 14 days. good luck to you Chuck1957
I went through a phase on only 10mg of viibryd when I had headaches 23 hours a day until my next dose. The way I stopped it was cutting the dose in half and starting over going up from there after a week or two. Please ask your Dr first if you decide to do this. It worked for me to get it into my system very slowly but was not helping my depression at all at 5mg. Now I've been on 20mg for months and as long as I take the med at the same time every day and don't miss any doses I don't get those horrible headaches anymore. Hope this helps.
I took my pills while I ate a good meal as described by my doctor in NC and never had any side effects. I took the pill after the second bite of the meal and then continued eating... I was amazed on how quickly I started feeling better. Even my other doctors for my back and knees were surprised on how good spirited I looked after just taking them for 2 weeks. I have great energy, I'm not crying all the time and I feel motivated which is wonderful for me especially with my walk in Christ.
I'm learning that I have nothing to be ashamed of because I'm a Christian... God doesn't condemn me so I won't allow anyone too!!
If you try taking them the same as me, I pray it will help you!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2014 • 5 answers
Posted 18 Apr 2016 • 1 answer
Posted 30 Jan 2017 • 4 answers
Posted 15 Feb 2017 • 5 answers
Posted 18 May 2017 • 2 answers